# SDR JJBA2010551127

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 25,899 hours, 35,905 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AIRCRAFT WAS STRUCK BY LIGHTNING.  AIRCRAFT RETURNED TO FIELD TO CLE.  GROUND MAINTENANCE CREW FOUND A HOLE ON THE LEFT ELEVATOR TIP TRAILING EDGE.  LEFT ELEVATOR WAS REMOVED AND REPLACED.  AIRCRAFT WAS RELEASED FOR A TEST FLIGHT, THE TEST FLIGHT WAS COMPLETED WITH SATISFACTORY RESULTS.  AIRCRAFT WAS RETURNED TO SERVICE.
